Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Pimples, black spots on chest, back, loss of sleep. Tried antibiotics, temporary relief. Permanent cure?

i m 17 year old girl,i m suffering from pimples from past 6 to 7 years,i had pimples,comedons,black marks on whole body specially chest ,back,new pimples are developed again & again.when i was took any treatment for pimples,my face was clean but after the end of treatment again same problem start,i m engineer student stress level is also high,cnt cmplete 6hrs sleep in hostel.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Sayali,
Welcome to HCM.
Thanks for writing in.
Taking enough rest and having good diet helps in preventing outbreaks.
Take adequate sleep ,wash your face 4-5 times a day with water.
Apply brevoxyl cream twice daily.
Visit a qualified dermatologist for prescription drugs.
Salicylic acid peeling can also help you a lot.
Hope this helps.
Wishing you good health.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor